# SDR AALA201510229004

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 26,980 hours, 3,703 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: FRH100002A
- Part serial: Q22080019
- Condition: Defective
- Location: Fuel System
- Part time: 26,991 hours, 3,704 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RT CTR FUEL PUMP AMBER & DASHED ON ECAM PAGE.  REPLACED & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 28-26-15-00-801-A & 28-26-15-400-801-A.
